Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2017
Severe anaphylactic reaction following anti-thymocyte globulin administration in a pediatric stem cell transplantation patient.
Клинический случайСтатьяПеревод в очереди
Аннотация
We present a case of a severe reaction after anti-thymocyte administration despite premedication and strict adherence to administration guidelines during the conditioning regimen. Due to the severity of the adverse drug reaction, we believe that this case should be reported.
Для цитирования: Bauters Tiene, Bordon Victoria, Willems Jef, De Wilde Bram, Laureys Geneviève. Severe anaphylactic reaction following anti-thymocyte globulin administration in a pediatric stem cell transplantation patient.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2017. DOI: 10.1177/1078155217699989.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.